EconPapers    
Economics at your fingertips  
 

Nonlinear field dynamics of electromagnetic pulses in plasmas

A. Bonnato, R. Pakter and F.B. Rizzato

Chaos, Solitons & Fractals, 2007, vol. 32, issue 3, 951-957

Abstract: In the present analysis we study the self-consistent propagation of nonlinear electromagnetic fields in a one dimensional relativistic electron–ion plasma. Using techniques of nonlinear dynamics we address several issues of current interest showing how a series of Hamiltonian bifurcations affects characteristics of localized pulses. Connections between these bifurcated solutions and results of earlier analysis are made.

Date: 2007
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0960077906000725
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:chsofr:v:32:y:2007:i:3:p:951-957

DOI: 10.1016/j.chaos.2006.01.031

Access Statistics for this article

Chaos, Solitons & Fractals is currently edited by Stefano Boccaletti and Stelios Bekiros

More articles in Chaos, Solitons & Fractals from Elsevier
Bibliographic data for series maintained by Thayer, Thomas R. ().

 
Page updated 2025-03-19
Handle: RePEc:eee:chsofr:v:32:y:2007:i:3:p:951-957